# SDR SWAA2020031942582

- Difficulty date: March 12, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 73,353 hours, 43,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 12" CRACK ON FUSELAGE CROWN AT BS 500D-520 ABOVE STR 4R TRANSFERED FROM LOGBOOK 1096404         REPAIRED DAMAGE ON FUSELAGE CROWN AT BS 500D-D-520 ABOVE STR 4R IAW EA 1-753-36703 AND EA 1-753-36704 FACT AS A RESULT OF POST REPAIR INSPECTION
